| Model Number |
SN3012 |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
Needle Stick/Puncture (2462)
| Date of Event |
04/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
"the sol-care safety needle folds up after the needle guard is folded over the needle, so that the needle points up at a 90 degree angle and is not covered by the guard.High risk of stabbing injury! this has happened several times and it cannot therefore be ruled out that it is only from packaging with the specified lot number.The contact person does not know how the safety arm has been activated regarding the cannula in the photo but usually activates it through a hard surface.
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 05/08/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct "report type" provided in the initial mdr 3014312726-2024-00223.The previously reported report type is adverse event and product problem was incorrect.The correct report type is product problem only.